# SDR DXTA200803061

- Difficulty date: May 14, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 5,109 hours, 3,038 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, PASSING THROUGH FL300, FELT A/C TAIL OSCILLATING RAPIDLY L/R.  OBSERVED UPPER RUDDER CARAT ON FLT CTL PAGE MOVING RAPIDLY L/R WITH ABT .2500 OF ITS DISPLACEMENT.  REMOVED AND REPLACED "B" CHANNEL YSAC IAW MM 27-24-01. OPERATIONAL CHECKS GOOD.
